advertisement
Question
Posted by: Lavhelesani | 2012/11/02

Missing period

Hi

Resently i had taken an emergency contraseptive pill after the condom broke. When the time for me to go on my periods came i only went for 1 day and it was light flow with dark discharge(blood) and usually my menstration last for 7-11 days every month since i started 10years back at the age of 14years.

I did a pregnancy test and it came negative. What will the problem be?

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The emergency pill can affect your cycle. The negative pregnancy test is reassuring.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement